RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 2, Pages 125–133 (Mi timm938)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability conditions for a multicriteria Boolean problem of minimizing projections of linear functions

V. A. Emelichev, K. G. Kuz'min

Belarusian State University

Abstract: We consider a multicriteria Boolean problem with partial criteria that are projections of linear functions on the nonnegative orthant. Necessary and sufficient conditions for five known types of stability of the problem are obtained. These types describe differently the behavior of the Pareto set of the problem with respect to disturbances of the parameters of the vector criterion.

Keywords: multicriteria problem, projections of linear functions, Pareto set, types of stability.

Full text: PDF file (181 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.8
Received: 10.12.2012

Citation: V. A. Emelichev, K. G. Kuz'min, “Stability conditions for a multicriteria Boolean problem of minimizing projections of linear functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 2, 2013, 125–133

Citation in format AMSBIB
\Bibitem{EmeKuz13}
\by V.~A.~Emelichev, K.~G.~Kuz'min
\paper Stability conditions for a~multicriteria Boolean problem of minimizing projections of linear functions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 2
\pages 125--133
\mathnet{http://mi.mathnet.ru/timm938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3363379}
\elib{http://elibrary.ru/item.asp?id=19053974}


Linking options:
  • http://mi.mathnet.ru/eng/timm938
  • http://mi.mathnet.ru/eng/timm/v19/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Ivanko, “Adaptive stability in combinatorial optimization problems”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 79–87  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:127
    Full text:21
    References:25
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019